MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 420MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 420MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.163S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a patient underwent removal of proximal femoral nailing system (tfna) due to nonunion and delayed healing.The nail was broken at the lag screw junction.The lag screw was intact.The distal locking screw was broken.All hardware was removed.There were fragments generated from the broken device but it was removed easily.There was a medical intervention required to total hip insertion.The original implant was on (b)(6) 2019.There was no surgical delay.The procedure was successfully completed.There was no patient consequence.Concomitant device reported: tfna fenestrated screw (part# 04.038.195s, lot# h723308, quantity# 1).This report is for one (1) 11mm/130 deg ti cann tfna 420mm/left - sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot manufacturing location: monument manufacturing date: 23-apr-2015 expiration date: 28-feb-2025 part number: 04.037.163s, 11mm/130 deg ti cann tfna 420mm/left- sterile lot number: 7961302 (sterile) this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree tfna, bp55 lot number: 9243604 part number: 04.037.912.4, wave spring, shim ended, bp55 lot number: 7722159 part number: 04.037.912.3, tfna lock drive, bp58 lot number: 7870938 part number: 21127, timoagri16.00, bp80 lot number: 7568481 this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 420MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8905554
Report Number2939274-2019-59870
Device Sequence Number2538341
Product Code HSB
UDI-Device Identifier10886982096715
UDI-Public(01)10886982096715
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number04.037.163S
Device Catalogue Number04.037.163S
Device Lot Number7961302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/17/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED SCREW 95MM - STERILE; TFNA FENESTRATED SCREW 95MM - STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight99